# SDR TSAA0153063

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767103
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE SKIN AT BS 360-BS400, STRINGER 17L.  REMOVED DAMAGED AREA, HFEC INSPECTION COMPLETED NO DEFECTS NOTED AROUND CUTOUT AREA, INSTALLED 7075-T6 CREASE BEAM, INSTALLED .071 INCH FILLER 2024-T3 INSTALLED .032 INCH DOUBLER 2024-T3, INSTALLED .050 INCH TRIPLER 2024-T6, AND CLEAN AND TREATED ALL BARE SURFACES IAW ECO 3186 OPTION 1.  AIRCRAFT RETURNED TO SERVICE. (M)
